# SDR AALA201803199021

- Difficulty date: March 16, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 30,265 hours, 10,812 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT DOES NOT OPERATE, WILL NOT RECHARGE. REPLACED THE BATTERY.
